| Catalog Number |
48951102 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that one tritanium posterior lumbar cage became jammed and was subsequently removed from the patient intra-operatively, and that a second tritanium posterior lumbar cage migrated intra-operatively, "partially entered the vertebral body", and was also removed.The procedure was completed successfully with no reported surgical delay by inserting a third cage lateral from the initial approach.This report is for the cage that became jammed.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.